Preprint 42/2005

Lipschitz regularity and approximate differentiability of the DiPerna-Lions flow

Luigi Ambrosio, Myriam Lecumberry, and Stefania Maniglia

Contact the author: Please use for correspondence this email.
Submission date: 04. May. 2005
Pages: 18
published in: Rendiconti del Seminario Matematico della Università di Padova, 114 (2005), p. 29-50 
MSC-Numbers: 35F20, 34A12
Keywords and phrases: w^{1.p} vectorfield, approximate differentiability
Download full preprint: PDF (630 kB), PS ziped (235 kB)

We prove that the flow associated to a vectorfield with a Sobolev regularity formula4 p>1, in the space variable is, for any time, approximately differentiable almost everywhere in space.

05.11.2022, 02:13